Alert archive / Florida / Wind Advisories in 2016

Wind Advisory 5, NWS Jacksonville, FL

April 2, 2016Duval County, Flagler County, Florida

NWS Jacksonville, FL issued this wind advisory at Apr 2, 2016, 1:26 PM EDT for Duval County, Flagler County, Florida. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2016, 1:26 PM EDT (17:26 UTC)
Expired
Apr 2, 2016, 4:00 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Flagler County, FL

The radar

The Jacksonville radar (KJAX), 68 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

550 
WWUS72 KJAX 021726
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
126 PM EDT SAT APR 2 2016

FLZ025-032-033-037-038-125-022000-
/O.NEW.KJAX.WI.Y.0005.160402T1726Z-160402T2000Z/
INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER-COASTAL DUVAL-
INCLUDING THE CITIES OF...JACKSONVILLE...NORMANDY...ORTEGA...
RIVERSIDE...SAN MARCO...DOCTORS INLET...LAKESIDE...BELLAIR...
MIDDLEBURG...ORANGE PARK...PONTE VEDRA BEACH...DURBIN...
PALM VALLEY...FRUIT COVE...ST. AUGUSTINE...ANASTASIA...
BAKERSVILLE...BOSTWICK...CARRAWAY...PALATKA...PALM COAST...
ARLINGTON...JACKSONVILLE BEACH...OCEANWAY...TALLYRAND
126 PM EDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. 

* WINDS...SOUTHWEST WINDS OF NEAR 20 TO 25 MPH WITH A FEW GUSTS
  TO 40 TO 45 MPH ARE EXPECTED.

* IMPACTS...SMALL TREES MAY BE KNOCKED OVER...AND VERY CHOPPY
  CONDITIONS EXPECTED ON OPEN BODIES OF WATER MAKING SMALL BOAT
  OPERATIONS HAZARDOUS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

&&

$$
1 follow-up statement
806 
WWUS72 KJAX 021949 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT SAT APR 2 2016

FLZ025-032-033-037-038-125-022100-
/O.EXP.KJAX.WI.Y.0005.000000T0000Z-160402T2000Z/
INLAND DUVAL-CLAY-ST. JOHNS-PUTNAM-FLAGLER-COASTAL DUVAL-
INCLUDING THE CITIES OF...JACKSONVILLE...NORMANDY...ORTEGA...
RIVERSIDE...SAN MARCO...DOCTORS INLET...LAKESIDE...BELLAIR...
MIDDLEBURG...ORANGE PARK...PONTE VEDRA BEACH...DURBIN...
PALM VALLEY...FRUIT COVE...ST. AUGUSTINE...ANASTASIA...
BAKERSVILLE...BOSTWICK...CARRAWAY...PALATKA...PALM COAST...
ARLINGTON...JACKSONVILLE BEACH...OCEANWAY...TALLYRAND
349 PM EDT SAT APR 2 2016

...WIND ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON...

BREEZY WEST WINDS OF 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL
LINGER INTO THE EARLY EVENING HOURS WITH A COLD FRONTAL PASSAGE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Apr 2, 9:29 AM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Apr 2, 9:29 AM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 AM EDT SAT APR 2 2016

...SEVERE THUNDERSTORM WATCH 77 TIL 1 PM TODAY...

.UPDATE...COLD FRONT CONTINUES TO MOVE EASTWARD NOW ALONG A LINE
FROM ABOUT ALMA GA TO THE NERN GULF BUT MOST OF THE SHOWERS AND
SCT STORMS ARE OVER ERN PARTS OF NE FL. THE WIDESPREAD RAIN/SHOWERS
AND OCNL DEEPER CONVECTION WILL CONTINUE TO SHIFT EWD AND BULK OF
IT MOVE OFFSHORE BETWEEN 11 AM TO 1 PM. SOME WEAK INSTABILITY TO
WORK WITH MLCAPE 250-600 J/KG FOR A FEW STRONG OR ISOLD SEVERE
STORMS SO KEEPING THE SEVERE WATCH 77 FOR MOST OF OUR ZONES TIL 1
PM. PRIMARY THREATS WITH THUNDERSTORMS WILL BE DAMAGING WIND
GUSTS AND ISOLATED TORNADOES...THOUGH HAIL IS A POSSIBILITY BASED
ON A SEVERE CELL OVER BRADFORD COUNTY AT 925 AM.

VISIBLE IMAGERY SHOWS CLEARING BEHIND THE PRECIP BUT ADDITIONAL
LOW CIGS BACK TO THE W AS FAR AS THE WRN FL PANHANDLE TO CENTRAL
GA. SO WHILE SOME CLEARING SKIES ARE EXPECTED...A RETURN TO MOSTLY
CLOUDY SKIES EXPECTED AT TIMES REST OF TODAY BUT LIKELY LITTLE TO
NO PRECIP EXPECTED WITH THE LOWER CLOUDS. HIGHS TODAY SHOULD BE
ABLE TO MANAGE 70S MOST LOCATIONS WITH COOLER LOWER 70S OVER NRN
ZONES WHERE LOW CLOUDS MAY PERSIST DURING PEAK HEATING.

&&

.AVIATION...MVFR CONDITIONS IN SHOWERS AND TSTMS FOR GNV AND SGJ
FOR NEXT 2-3 HOURS BUT VFR EXPECTED FOR REST OF TAFS THROUGH MOST
OF REST OF THE MORNING. MVFR CIGS WILL LIKELY RETURN FOR A TIME
AFTER 15Z TIL ABOUT 21Z WITH VCSH PER LATEST VISIBLE IMAGERY AND
RADAR TRENDS. WINDS SWLY 10-15 KT WILL TURN MORE W 10-15 KT BEHIND
THE FRONT.

&&

.MARINE...
SOUTH TO SOUTHWESTERLY WINDS CONTINUE TO INCREASE AHEAD OF AN
APPROACHING COLD FRONT WITH PRE-FRONTAL SHOWERS AND ISOLATED
THUNDER AFFECTING NE FL WATERS THROUGH MID DAY. SCEC CONDITIONS
ARE POSSIBLE IN THE NEAR AND OFFSHORE THROUGH THIS AFTERNOON
BEFORE WINDS SHIFT TO THE WEST-NORTHWEST AS BOUNDARY PASSES
THROUGH.

RIP CURRENTS: LOW TO MODERATE RISK EXPECTED TODAY WITH OFFSHORE
FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  47  72  44 /  10   0   0   0
SSI  74  52  67  52 /  20  10   0   0
JAX  79  51  71  48 /  60  10   0   0
SGJ  79  54  68  53 / 100  10   0   0
GNV  78  51  74  46 / 100  10   0   0
OCF  79  52  75  49 / 100  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 PM EDT SUNDAY
     FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
     FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL FROM 20 TO 60 NM.

&&

SHASHY/SHULER/WALSH
Hazardous weather outlook, Apr 2, 11:00 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1100 AM EDT SAT APR 2 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-031015-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1100 AM EDT SAT APR 2 2016

...ISOLATED STRONG TO SEVERE STORM POSSIBLE IN NORTHEAST FLORIDA
THROUGH EARLY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE MIDDLE
AFTERNOON AHEAD OF A COLD FRONT OVER EASTERN PARTS OF NORTHEAST
FLORIDA. AN ISOLATED STRONG OR SEVERE STORM IS STILL POSSIBLE AND
CAPABLE OF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND HEAVY
DOWNPOURS.

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS
BEGINNING AT 11 PM TONIGHT AND CONTINUING THROUGH SUNDAY
AFTERNOON AS WINDS AND SEAS INCREASE BEHIND AN EXITING COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SMALL CRAFT ADVISORY WILL BE IN EFFECT THROUGH SUNDAY AFTERNOON AS
WINDS AND SEAS INCREASE BEHIND AN EXITING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 2, 7:43 AM EDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 AM EDT SAT APR 2 2016

FLZ025-031>033-036-037-125-021245-
COASTAL DUVAL FL-ALACHUA FL-BRADFORD FL-INLAND DUVAL FL-CLAY FL-
ST. JOHNS FL-PUTNAM FL-
743 AM EDT SAT APR 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...CLAY...SOUTHERN
DUVAL...ST. JOHNS...NORTHERN PUTNAM AND CENTRAL ALACHUA COUNTIES
UNTIL 845 AM EDT...

AT 742 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR UNF TO NEAR GAINESVILLE. MOVEMENT WAS EAST
AT 45 MPH.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...GAINESVILLE...SAINT AUGUSTINE...PALATKA...ORANGE PARK...
GREEN COVE SPRINGS...STARKE...INTERLACHEN...KEYSTONE HEIGHTS...HASTINGS...
MELROSE...MIDDLEBURG...PONTE VEDRA BEACH...FRUIT COVE...MANDARIN...EAST
PALATKA...ALACHUA...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH AND
HAWTHORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHEASTERN FLORIDA.

LAT...LON 2958 8266 2961 8265 3020 8197 3027 8135
      2968 8116
TIME...MOT...LOC 1142Z 258DEG 45KT 3024 8147 2969 8238

ENYEDI
Special weather statement, Apr 2, 8:47 AM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
847 AM EDT SAT APR 2 2016

FLZ030-035-036-021330-
ALACHUA FL-GILCHRIST FL-UNION FL-
847 AM EDT SAT APR 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UNION...EASTERN
GILCHRIST AND NORTHWESTERN ALACHUA COUNTIES UNTIL 930 AM EDT...

AT 847 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BELL...MOVING EAST AT 45 MPH.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...TRENTON...BELL...WORTHINGTON SPRING...ALACHUA...HIGH
SPRINGS...WORTHINGTON SPRINGS...NEWBERRY AND LA CROSSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2986 8274 2983 8269 2983 8264 2986 8262
      2985 8261 2987 8259 2989 8259 2991 8257
      2997 8239 2994 8237 2992 8242 2989 8240
      2987 8233 2971 8222 2960 8281 2982 8287
TIME...MOT...LOC 1247Z 251DEG 40KT 2976 8275

SHULER
Special weather statement, Apr 2, 8:59 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
859 AM EDT SAT APR 2 2016

FLZ031-035-036-021345-
ALACHUA FL-BRADFORD FL-GILCHRIST FL-
859 AM EDT SAT APR 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...EAST CENTRAL GILCHRIST
AND NORTHERN ALACHUA COUNTIES UNTIL 945 AM EDT...

AT 859 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HIGH SPRINGS...OR 13 MILES SOUTHWEST OF WORTHINGTON SPRING...MOVING
EAST AT 45 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...KEYSTONE HEIGHTS...ALACHUA...HIGH SPRINGS...
WORTHINGTON SPRINGS...NEW RIVER...SAMPSON...WALDO...HAMPTON...LA CROSSE
AND BROOKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8270 2983 8264 2986 8262 2985 8261
      2987 8259 2988 8259 2993 8243 2992 8242
      2993 8236 2996 8235 2996 8231 2997 8230
      3003 8212 2997 8205 2975 8205 2969 8271
      2983 8273
TIME...MOT...LOC 1259Z 251DEG 40KT 2980 8260

SHULER
Local storm report, Apr 2, 1:10 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     NON-TSTM WND GST 5 E ARLINGTON           30.34N 81.51W
04/02/2016  M41.00 MPH       DUVAL              FL   ASOS

            A WIND GUST OF 41 MPH WAS MEASURED AT THE JACKSONVILLE
            EXECUTIVE AIRPORT AT CRAIG.

1248 PM     NON-TSTM WND GST 1 WNW MAYPORT           30.39N 81.42W
04/02/2016  M40.00 MPH       DUVAL              FL   ASOS

            A WIND GUST OF 40 MPH WAS MEASURED AT THE MAYPORT NAVAL
            STATION.

&&

SHULER
Local storm report, Apr 2, 1:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     NON-TSTM WND GST MARINELAND              29.66N 81.21W
04/02/2016  M44 MPH          FLAGLER            FL   MESONET

            A WIND GUST OF 44 MPH WAS MEASURED BY A COUNTY WEATHER
            STATION IN MARINELAND.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 10:07 PM EDTSpecial Weather StatementJAXHamilton53 min
Apr 2, 2:17 AM EDTSpecial Weather StatementJAXSuwannee43 min
Apr 2, 2:23 AM EDTSevere Thunderstorm WarningJAXSuwannee52 min
Apr 2, 3:17 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee58 min
Apr 2, 3:25 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee35 min
Apr 2, 3:42 AM EDTTornado WarningJAXHamilton, Suwannee33 min
Apr 2, 3:56 AM EDTSmall Craft AdvisoryJAX35 hr
Apr 2, 3:57 AM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee63 min
Apr 2, 4:36 AM EDTAreal Flood AdvisoryJAXHamilton, Suwannee3 hr
Apr 2, 4:55 AM EDTSpecial Weather StatementJAXBaker, Columbia, Suwannee65 min
Apr 2, 5:35 AM EDTSpecial Weather StatementJAXBaker, Duval, Nassau55 min
Apr 2, 5:56 AM EDTSpecial Weather StatementJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 2 more49 min
Apr 2, 6:19 AM EDTSpecial Marine WarningJAX86 min
Apr 2, 6:28 AM EDTSpecial Weather StatementJAXDuval47 min
Apr 2, 6:42 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Gilchrist, Saint Johns, Union63 min
Apr 2, 7:43 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Saint Johns62 min
Apr 2, 8:47 AM EDTSpecial Weather StatementJAXGilchrist43 min
Apr 2, 8:59 AM EDTSpecial Weather StatementJAXBradford46 min
Apr 2, 9:21 AM EDTSevere Thunderstorm WarningJAXBradford, Clay, Union22 min

Nearby

Wind Advisories in Florida, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.